Poisson kernel characterization of Reifenberg flat chord arc domains

Carlos E. Kenig; Tatiana Toro

Annales scientifiques de l'École Normale Supérieure (2003)

  • Volume: 36, Issue: 3, page 323-401
  • ISSN: 0012-9593

How to cite


Kenig, Carlos E., and Toro, Tatiana. "Poisson kernel characterization of Reifenberg flat chord arc domains." Annales scientifiques de l'École Normale Supérieure 36.3 (2003): 323-401. <http://eudml.org/doc/82604>.

author = {Kenig, Carlos E., Toro, Tatiana},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {Poisson kernel; harmonic measure; free boundary; regularity; mean oscillation},
language = {eng},
number = {3},
pages = {323-401},
publisher = {Elsevier},
title = {Poisson kernel characterization of Reifenberg flat chord arc domains},
url = {http://eudml.org/doc/82604},
volume = {36},
year = {2003},

AU - Kenig, Carlos E.
AU - Toro, Tatiana
TI - Poisson kernel characterization of Reifenberg flat chord arc domains
JO - Annales scientifiques de l'École Normale Supérieure
PY - 2003
PB - Elsevier
VL - 36
IS - 3
SP - 323
EP - 401
LA - eng
KW - Poisson kernel; harmonic measure; free boundary; regularity; mean oscillation
UR - http://eudml.org/doc/82604
ER -


  1. [1] Alt H.W., Caffarelli L.A., Existence and regularity for a minimum problem with free boundary, J. Reine Angew. Math.325 (1981) 105-144. Zbl0449.35105MR618549
  2. [2] David G., Wavelets and Singular Integrals on Curves and Surfaces, Lecture Notes in Math., 1465, Springer-Verlag, 1991. Zbl0764.42019MR1123480
  3. [3] do Carmo M., Riemannian Geometry, Birkhäuser, 1992. Zbl0752.53001MR1138207
  4. [4] David G., Jerison D., Lipschitz approximation to hypersurfaces, harmonic measure, and singular integrals, Indiana Univ. Math. J.39 (1990) 831-845. Zbl0758.42008MR1078740
  5. [5] David G., Semmes S., Analysis of and on Uniformly Rectifiable Sets, Mathematical Surveys and Monographs, AMS Series, 1993. Zbl0832.42008MR1251061
  6. [6] Duren P., The Theory of Hp Spaces, Academic Press, New York, 1970. Zbl0215.20203MR268655
  7. [7] Evans L.C., Gariepy R.F., Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, CRC Press, 1992. Zbl0804.28001MR1158660
  8. [8] Federer H., Geometric Measure Theory, Springer-Verlag, 1969. Zbl0874.49001MR257325
  9. [9] García-Cuerva J., Rubio de Francia J.L, Weighted Norm Inequalities and Related Topics, Math. Studies, 116, North Holland, Amsterdam, 1985. Zbl0578.46046MR848147
  10. [10] Garnett J.B., Jones P.W., The distance in BMO to L, Ann. of Math.108 (1978) 373-393. Zbl0383.26010MR506992
  11. [11] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983. Zbl0562.35001MR737190
  12. [12] Helms L.L., Introduction to Potential Theory, Pure and Applied Mathematics, 22, 1975. Zbl0188.17203MR460666
  13. [13] Jerison D., Regularity of the Poisson kernel and free boundary problems, Colloquium Math.60–61 (1990) 547-567. Zbl0732.35025MR1096396
  14. [14] Jerison D., Kenig C., Boundary behavior of harmonic functions in nontangentially accessible domains, Adv. Math.46 (1982) 80-147. Zbl0514.31003MR676988
  15. [15] Jerison D., Kenig C., The logarithm of the Poisson kernel of a C1 domain has vanishing mean oscillation, Trans. Amer. Math. Soc.273 (1982) 781-794. Zbl0494.31003MR667174
  16. [16] John F., Nirenberg L., On functions of bounded mean oscillation, Comm. Pure Appl. Math.14 (1961) 415-426. Zbl0102.04302MR131498
  17. [17] Keldysh M.V., Lavrentiev M.A., Sur la représentation conforme des domaines limités par des courbes rectifiables, Ann. Scient. Éc. Norm. Sup.54 (1937) 1-38. Zbl0017.21702
  18. [18] Kenig C., Toro T., Free boundary regularity for harmonic measures and Poisson kernels, Ann. of Math.150 (1999) 369-454. Zbl0946.31001MR1726699
  19. [19] Kenig C., Toro T., Harmonic measure on locally flat domains, Duke Math. J.87 (1997) 509-551. Zbl0878.31002MR1446617
  20. [20] Kenig C., Toro T., On the free boundary regularity theorem of Alt and Caffarelli, Discrete and Continuous Dynamical Systems (in press). Zbl1051.31001
  21. [21] Morrey C.B., Multiple Integrals in the Calculus of Variations, Springer-Verlag, 1966. Zbl0142.38701MR202511
  22. [22] Pommerenke Ch., On univalent functions, Bloch functions and VMOA, Math. Ann.236 (1978) 199-208. Zbl0385.30013MR492206
  23. [23] Reifenberg E., Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math.104 (1960) 1-92. Zbl0099.08503MR114145
  24. [24] Semmes S., Chord-arc surfaces with small constant, II: Good parametrizations, Adv. Math.88 (1991) 170-199. Zbl0733.42016MR1120612
  25. [25] Semmes S., Analysis vs. geometry on a class of rectifiable hypersurfaces, Indiana Univ. J.39 (1990) 1005-1035. Zbl0796.42014MR1087183
  26. [26] Simon L., Lectures on Geometric Measure Theory, Australian National University, 1983. Zbl0546.49019MR756417

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.